# SDR CALA2017062501975

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 49,101 hours, 19,873 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 289801240
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SERVICE UNIT OXYGEN MASK TUBING IS SEPARATED AT CHECK VALVES AT ALL POSITIONS. THE OXYGEN MASK WAS REMOVED AND REPLACED IAW AMM 35-22-31-000-801, AND 35-22-31-400-801-001.
